# SDR ABXA202006182067

- Difficulty date: June 12, 2020
- Submitted: June 19, 2020
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 63,998 hours, 43,742 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Egt Indication
- Condition: Activated
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER STARTING #2, EGT INDICATOR DROPS TO 18C IN BOTH PRIMARY AND STBY DISPLAYS.AIRCRAFT WAS GROUNDED.
